# SDR USAASB99028

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUF - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  WHEN SEAT PATH LIGHTS ARE ILLUMINATED, EMERGENCY EXIT LIGHT IS INOPERATIVE.  WHEN SEAT PATH LIGHTS ARE EXTINGUISHED, EMERGENCY EXIT LIGHT ILLUMINATES.  LIGHTS WILL NOT WORK TOGETHER.  (M)
